Publication
Title
Validation of the murine aortic arch as a model to study human vascular diseases
Author
Abstract
Language
English
Source (journal)
Journal of anatomy. - London
Publication
London : 2010
ISSN
0021-8782
Volume/pages
216:5(2010), p. 563-571
ISI
000276697700003
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 12.04.2012
Last edited 14.07.2018